# SDR 2022FA0000744

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: General aviation
- Aircraft: N418FP
- Make and model: Diamon DA 40
- Aircraft serial: 40018
- Aircraft time: 8,919 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Bolt
- Part number: LN9037M10X85
- Condition: Broken
- Location: Rt Mlg
- Part time: 2,218 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG OUTBOARD FWD BOLT BROKE FOUND DURING 100 HOUR INSPECTION. PILOTS CAN NOT SEE THE BOLT DURING PRE-FLIGHT INSPECTION AND COULD DONE A LOT OF TAKE OFF'S AND LANDINGS AFTER THE BOLT BROKE.
